Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A Formula for the Approximation of Definite Integrals of the Normal Distribution Function

Author: Roger G. Hart
Journal: Math. Comp. 11 (1957), 265-265
MathSciNet review: 0093024
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society